- -

On the essentiality and primeness of λ-super socle of C(X)

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the essentiality and primeness of λ-super socle of C(X)

Show full item record

Mehran, S.; Namdari, M.; Soltanpour, S. (2018). On the essentiality and primeness of λ-super socle of C(X). Applied General Topology. 19(2):261-268. doi:10.4995/agt.2018.9058

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109462

Files in this item

Item Metadata

Title: On the essentiality and primeness of λ-super socle of C(X)
Author:
Issued date:
Abstract:
[EN] Spaces X for which the annihilator of Sλ(X), the λ-super socle of C(X) (i.e., the set of elements of C(X) that cardinality of their cozerosets are less than λ, where λ is a regular cardinal number such that λ≤|X|) is ...[+]
Subjects: λ-super socle of C(X) , λ-isolated point , λ-disjoint spaces
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.9058
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.9058
Thanks:
The authors would like to thank professor O.A.S. Karamzadeh for introducing the topics of this article and for his helpful discussion. The authors are also indebted to the well-informed, meticulous referee for ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record